Comptes Rendus
Analytic Geometry
On the compactification of hyperconcave ends
Comptes Rendus. Mathématique, Volume 342 (2006) no. 9, pp. 675-680.

We find a class of manifolds whose ‘pseudoconcave holes’ can be filled in, even in dimension two.

On étudie une classe de variétés dont les bouts strictement pseudoconcaves peuvent être compactifiés, même en dimension deux.

Published online:
DOI: 10.1016/j.crma.2006.02.038

George Marinescu 1, 2; Tien-Cuong Dinh 3

1 Fachbereich Mathematik, Johann Wolfgang Goethe-Universität, 60054, Frankfurt am Main, Germany
2 Institute of Mathematics of the Romanian Academy, Bucharest, Romania
3 Analyse complexe, Institut de mathématiques de Jussieu (UMR 7586 du CNRS), Université Pierre et Marie Curie, 175, rue du Chevaleret, plateau 7D, 75013 Paris cedex, France
     author = {George Marinescu and Tien-Cuong Dinh},
     title = {On the compactification of hyperconcave ends},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {675--680},
     publisher = {Elsevier},
     volume = {342},
     number = {9},
     year = {2006},
     doi = {10.1016/j.crma.2006.02.038},
     language = {en},
AU  - George Marinescu
AU  - Tien-Cuong Dinh
TI  - On the compactification of hyperconcave ends
JO  - Comptes Rendus. Mathématique
PY  - 2006
SP  - 675
EP  - 680
VL  - 342
IS  - 9
PB  - Elsevier
DO  - 10.1016/j.crma.2006.02.038
LA  - en
ID  - CRMATH_2006__342_9_675_0
ER  - 
%0 Journal Article
%A George Marinescu
%A Tien-Cuong Dinh
%T On the compactification of hyperconcave ends
%J Comptes Rendus. Mathématique
%D 2006
%P 675-680
%V 342
%N 9
%I Elsevier
%R 10.1016/j.crma.2006.02.038
%G en
%F CRMATH_2006__342_9_675_0
George Marinescu; Tien-Cuong Dinh. On the compactification of hyperconcave ends. Comptes Rendus. Mathématique, Volume 342 (2006) no. 9, pp. 675-680. doi : 10.1016/j.crma.2006.02.038.

[1] A. Andreotti; Y.T. Siu Projective embeddings of pseudoconcave spaces, Ann. Sc. Norm. Sup. Pisa, Volume 24 (1970), pp. 231-278

[2] A. Andreotti; G. Tomassini Some remarks on pseudoconcave manifolds (A. Haeflinger; R. Narasimhan, eds.), Essays on Topology and Related Topics dedicated to G. de Rham, Springer-Verlag, 1970, pp. 85-104

[3] B. Berndtsson, A simple proof of an L2-estimate for ¯ on complete Kähler manifolds, Preprint, 1992

[4] M. Colţoiu; N. Mihalache Strongly plurisubharmonic exhaustion functions on 1-convex spaces, Math. Ann., Volume 270 (1985), pp. 63-68

[5] J.-P. Demailly L2 vanishing theorems for positive line bundles and adjunction theory, Transcendental Methods in Algebraic Geometry, Cetraro, 1994, Lecture Notes in Math., vol. 1646, Springer, Berlin, 1996, pp. 1-97

[6] P. Dolbeault; G. Henkin Chaînes holomorphes à bord donné dans CPn, Bull. Soc. Math. France, Volume 125 (1997), pp. 383-445

[7] G.B. Folland; J.J. Kohn The Neumann Problem for the Cauchy–Riemann Complex, Ann. Math. Stud., vol. 75, Princeton University Press, New York, 1972

[8] H. Grauert Über Modifikationen und exzeptionelle analytische Mengen, Math. Ann., Volume 146 (1962), pp. 331-368

[9] H. Grauert Theory of q-convexity and q-concavity (H. Grauert; Th. Peternell; R. Remmert, eds.), Several Complex Variables VII, Encyclopedia Math. Sci., vol. 74, Springer-Verlag, 1994

[10] L. Hörmander L2-estimates and existence theorem for the ¯-operator, Acta Math., Volume 113 (1965), pp. 89-152

[11] G. Marinescu; T.-C. Dinh On the compactification of hyperconcave ends and the theorems of Siu–Yau and Nadel, 2002 (Invent. Math., in press. Preprint available at) | arXiv

[12] G. Marinescu; N. Yeganefar Embeddability of some strongly pseudoconvex CR manifolds, 2004 (Trans. Amer. Math. Soc., in press. Preprint available at) | arXiv

[13] N. Mok Compactification of complete Kähler–Einstein manifolds of finite volume, Recent Developments in Geometry, Comtemp. Math., vol. 101, Amer. Math. Soc., 1989, pp. 287-301

[14] A. Nadel On complex manifolds which can be compactified by adding finitely many points, Invent. Math., Volume 101 (1990) no. 1, pp. 173-189

[15] A. Nadel; H. Tsuji Compactification of complete Kähler manifolds of negative Ricci curvature, J. Differential Geom., Volume 28 (1988) no. 3, pp. 503-512

[16] H. Rossi Attaching analytic spaces to an analytic space along a pseudoconcave boundary, Proc. Conf. Complex Manifolds (Minneapolis), Springer-Verlag, New York, 1965, pp. 242-256

[17] Y.T. Siu The Fujita conjecture and the extension theorem of Ohsawa–Takegoshi (J. Noguchi et al., eds.), Geometric Complex Analysis, World Scientific Publishing Co., 1996, pp. 577-592

[18] Y.T. Siu; S.T. Yau Compactification of negatively curved complete Kähler manifolds of finite volume, Ann. Math. Stud., vol. 102, Princeton University Press, 1982, pp. 363-380

[19] J. Wermer The hull of a curve in Cn, Ann. of Math., Volume 68 (1958), pp. 45-71

Cited by Sources:

Comments - Policy